# SDR DALA2019072304380

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 8,098 hours, 2,838 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Terminal
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3876 ON PUSHBACK- CLEARED TO START- WHEN STARTING ENGINE THE APU ELEC KICKED OFF (APU CONTINUED RUNNING). A LOUD POP AND VERY STRONG ODOR OF ELECTRICAL FUMES IN THE COCKPIT, FORWARD GALLEY AND ALSO NOTED BY THE TUG CREW PUSHING THE JET. RETURNED TO GATE . CORRECTIVE ACTION: FOUND APU STARTER- GENERATOR T-3 WIRING TERMINAL LOOSE AND DAMAGED. REMOVED. R/R START CONVERTER UNIT AS PRECAUTION PER AMM 49-41. OPS CK GOOD (6264206).
